# SDR FDEA2020080314751

- Difficulty date: July 14, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 35,707 hours, 19,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53832100208
- Condition: Cracked
- Location: Frame 47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED FRAME 47 Y225 HORIZONTAL STABILIZER PRESSURE DECK L/H SIDE PERFORMED PERMANENT REPAIR ON WEB LOCATED FR 47 AND Y225 HORIZONTAL PRESSURE   DECK LH SIDE AS PER A300-600 SRM 53-15-15 FIGURE 201 (SHEET 2). FOR INSPECTION   THRESHOLD FROM REPAIR EMBODIMENT 24000 FC/FH NOT RELEVANT, SUBSEQUENT   INSPECTION AT INTERVAL OF 3000 FC/FH NOT RELEVANT, INSPECTION METHOD DETAIL VISUAL   AS PER SRI 53-15-15-2-002-00 TABLE 203
